Entropie geometrique des feuilletages

E. Ghys Université des Sciences et Techniques de Lille I, Villeneuve d’Ascq, France R. Langevin Université des Sciences et Techniques de Lille I, Villeneuve d’Ascq, France P. Walczak Université des Sciences et Techniques de Lille I, Villeneuve d’Ascq, France

TBD mathscidoc:1701.331703

Acta Mathematica, 160, (1), 105-142, 1986.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 62 downloads ] [ 0 comments ] [ Cited by 49 ]
@inproceedings{e.1986entropie,
  title={Entropie geometrique des feuilletages},
  author={E. Ghys, R. Langevin, and P. Walczak},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203309828822412},
  booktitle={Acta Mathematica},
  volume={160},
  number={1},
  pages={105-142},
  year={1986},
}
E. Ghys, R. Langevin, and P. Walczak. Entropie geometrique des feuilletages. 1986. Vol. 160. In Acta Mathematica. pp.105-142. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203309828822412.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved